Aa
A
A
A
Close
Shingles Community
220 Members
Avatar universal

On Anti Virals. Still Getting new Burning Pain 5 days later.

Hello! I am 18 years old and was Diagnosed with Shingles on June 22nd after noticing the rash on my back. Since I started taking valacyclovir 3 times a day at 500mg my Shingles has started to get better and clear up. However just today I have started to get a new more painful (Then my initial Shingles) feeling of burning on my right side just around my armpit. Is it normal for new a new rash to start when I have been consistently taking the anti virals? Should I go see my doctor again about this? Please let me know if you have any tips below!
1 Responses
3191940 tn?1447272317
I'm sorry I'm late here, and I sure hope you've been to a doctor and gotten some relief by now.  I will say that your situation is very unusual.  Usually, taking an antiviral would quash any additional outbreaks while you're still on it.  Did you get any information yet?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions